# SDR CHQA200800099

- Difficulty date: May 26, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 12,012 hours, 11,632 cycles
- Engine: Allsn AE3007A
- Engine time: 17,419 hours, 16,700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6426, CMH TO JFK - DURING CLIMB AT 500FT AGL, THE FLIGHT ATTENDANT CONTACTED THE FLIGHT DECK WITH A CABIN EMERGENCY.  THE FLIGHT ATTENDANT REPORTED SMOKE ENTERING THE CABIN.  THE FLIGHT CREW REPORTED THAT THERE WAS NO SMOKE AT ANY TIME IN THE COCKPIT.  THE FLIGHT RETURNED TO LAND AT CMH WITHOUT INCIDENT.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF BOTH ENGINES WITH NO PRESENCE OF OIL LEAKAGE, RAN BOTH ENGINES WITH NO OIL OR SMOKE SMELL IN CABIN, AND INSPECTED BOTH PACKS AND DUCTING WITH NO DEFECTS NOTED IN ACCORDANCE WITH FIM 21-20-00-810-803-A AND AMM 72-00-00.
